# SDR 0201851227

- Difficulty date: May 20, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- Aircraft time: 102,225 hours, 23,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack on LH fixed leading edge skin and stringer doubler at XOS 789.6450 Repaired per EA 12-162223.
